PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Multivariate semi-logistic distribution and processes

SM Umar

Abstract


Multivariate semi-logistic distribution is introduced and studied. Some characterizations properties of multivariate semi-logistic distribution are presented. First order autoregressive minification processes and its generalization to kth order autoregressive minification processes with multivariate semi-logistic distribution as marginal distribution are developed and studied.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 107 - 116



AJOL African Journals Online